PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 1 | 89-100
Tytuł artykułu

On the maximal Fejér operator for double Fourier series of functions in Hardy spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the Fejér (or first arithmetic) means of double Fourier series of functions belonging to one of the Hardy spaces $H^{(1,0)}(𝕋^2)$, $H^{(0,1)}(𝕋^2)$, or $H^{(1,1)}(𝕋^2)$. We prove that the maximal Fejér operator is bounded from $H^{(1,0)}(𝕋^2)$ or $H^{(0,1)}(𝕋^2)$ into weak-$L^1(𝕋^2)$, and also bounded from $H^{(1,1)}(𝕋^2)$ into $L^1(𝕋^2)$. These results extend those by Jessen, Marcinkiewicz, and Zygmund, which involve the function spaces $L^{1} log^{+} L(𝕋^2)$, $L^1(log^{+}L)^2(𝕋^2)$, and $L^μ(𝕋^2)$ with 0 < μ < 1, respectively. We establish analogous results for the maximal conjugate Fejér operators. On closing, we formulate two conjectures.
Słowa kluczowe
Twórcy
  • Bolyai Institute, University of Szeged, Aradi Vértanúk Tere 1, 6720 Szeged, Hungary
Bibliografia
  • [1] C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, New York, 1988.
  • [2] R. Fefferman, Some recent developments in Fourier analysis and $H^p$ theory on product domains, II, in: Function Spaces and Applications, Proc. Conf. Lund 1986, Lecture Notes in Math. 1302, Springer, Berlin, 1988, 44-51.
  • [3] A. M. Garsia, Martingale Inequalities, Benjamin, New York, 1973.
  • [4] D. V. Giang and F. Móricz, Hardy spaces on the plane and double Fourier transforms, J. Fourier Anal. Appl., submitted.
  • [5] B. Jessen, J. Marcinkiewicz and A. Zygmund, Note on the differentiability of multiple integrals, Fund. Math. 25 (1935), 217-234.
  • [6] J. Marcinkiewicz and A. Zygmund, On the summability of double Fourier series, ibid. 32 (1939), 112-132.
  • [7] F. Móricz, The maximal Fejér operator is bounded from $H^1(𝕋)$ into $L^1(𝕋)$, Analysis, submitted.
  • [8] F. Móricz, F. Schipp and W. R. Wade, Cesàro summability of double Walsh-Fourier series, Trans. Amer. Math. Soc. 329 (1992), 131-140.
  • [9] A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i1p89bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.